# SDR REXA2015022000262

- Difficulty date: February 20, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER STEP HAS 2 CRACKED HINGES & LOGO PLATE IS DAMAGED.  R & R LOGO PLATE & HINGE.  REPAIRED HINGE ON PAX DOOR IAW SRM 51-40-11-001-001-A01, 52-11-04-101-001-A01, AMM 52-11-04-000-801-A01 & 52-11-04-400-801-A01.
